i'm 64 and it seems like i aged alot the last year. what can i do to improve the sagging and wrinkly skin on my arms and legs.? i know my diet has been horrible and i don't exercise at all. any suggestions?
You need to exercise. If you were accustomed to lifting a certain amount of weight regularly and then stopped, the muscles will lose their tone and the skin will hang on them. This happens a lot to ladies who lift their toddlers several times a day, and then the kids get too big to lift and the mom says "Whew" and stops lifting anything else. You see a lot of midlife ladies with arm flab that comes from that.
For wrinkles, all you can do is use body lotions so they don't look so dry. If the muscles come back into some kind of tone with exercise, it might help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.